Virginia, 2010Winter Storm and Winter Weather in Virginia, February 2 to 3, 2010
February 2 to 3, 2010 · NWS LWX · 24 events in 24 counties and zones
Low pressure tracked through the Ohio Valley on the 2nd before emerging off the Mid-Atlantic Coast during the early morning hours of the 3rd. The forcing from the low combined with cold air already in place to produce snow across northern and central Virginia during late afternoon hours on the 2nd into the early morning hours of the 3rd.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure tracked through the Ohio Valley on the 2nd before emerging off the Mid-Atlantic Coast during the early morning hours of the 3rd. The forcing from the low combined with cold air already in place to produce snow across northern and central Virginia during late afternoon hours on the 2nd into the early morning hours of the 3rd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Feb 2, 12:09 PM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Feb 2, 12:09 PM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1209 PM EST TUE FEB 2 2010
.SYNOPSIS...
LOW PRESSURE WILL MOVE SOUTH OF THE AREA LATER THIS AFTERNOON AND
TONIGHT...BRINGING A PERIOD OF SNOW. HIGH PRESSURE WILL BUILD
INTO THE MID ATLANTIC WEDNESDAY INTO THURSDAY. A SIGNIFICANT STORM
SYSTEM MAY IMPACT THE REGION LATE IN THE WEEK OR OVER THE
WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
12Z NAM AND GFS ALONG WITH THE 09Z SREFS OFFERS INCREASED
CONFIDENCE IN SNOWFALL LATE TODAY AND TONIGHT WHICH MAY BE
MODERATE TO HEAVY FOR A PERIOD. FN VECTORS SUGGEST BEST MESOSCALE
BANDING POTENTIAL WILL BE FROM THE CENTRAL SHENANDOAH VALLEY
NORTHEAST THROUGH THE DC/BWI METRO AREA. WE ARE GOING TO UPGRADE
TO A WINTER STORM WARNING IN THIS AREA FOR 3 TO 6 INCHES OF SNOW.
ALSO WILL INCLUDE CALVERT AND ST MARYS IN AN ADVISORY FOR 1 TO 3
INCHES OF SNOW AS ANY RAIN/SNOW MIX WILL SHIFT TO SNOW OVERNIGHT.
PLEASE REFER TO THE WINTER WEATHER MESSAGE FOR DETAILS.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AT 12Z WED...SFC LOPRES WL BE SOMEWHERE IN THE WRN ATLC...WHILE THE
NRN STREAM S/WV WL BE OVR ERN CWFA...ABOUT TO EXIT DELMARVA. HV
ALLWD SCHC ELY MRNG POPS ALNG WRN CHSPK BAY CNTYS IN CASE -SN ACTVTY
LINGERS. HWVR...MUCH OF DAY WL BE INFLUENCED BY NW FLOW PTTN THAT
RSLTS BHD UPA FEATURE. MAY END UP W/ ANTHR INCH OR TWO FOR FVRD
UPSLP AREA. AT THIS PT HV OPTED AGAINST 3RD PD ADVY. INSTEAD...LATER
SHIFTS WL HV THAT LUXURY AFTR SEEING RND 1 PLAY OUT.
DWNSLP E OF MTNS WL PERMIT CLDS TO SCT REST OF AREA...LEADING TO
MOSUN SKIES. WENT A BIT ON THE COOL SIDE OF MOS ENVELOPE OWING TO
ANTICIPATED SNWPACK.
SFC HIPRES BLDS WED NGT-THU. THAT WL LEAD TO DECLINE IN UPSLP SHSN
WED EVNG...AND PTCLDY CONDS WED NGT. SOME INDICTIONS THAT UPR JETMAX
WL BE IN THE NEIGHBORHOOD...SO CI PSBL WHICH CUD INTERRUPT AN OTRW
CLR SKY. XPCTG A MID DECK TOO BY THU AFTN AS RTN FLOW WAA SETS UP...
SO WL BE FCSTG INCRSG CLDS...SPCLY ACRS CENTRL VA-PTMC HIGHLANDS.
DIDNT GO ON A LIMB FOR TEMPS WED NGT-THU NGT. GNLY STUCK CLOSE TO
MOS. SOME DIFFS NOTED TMRW NGT MIN-T...LKLY OWING TO DEGREE OF
CLDCVR/DCPLG WNDS. CI SHUDNT HV A LRG IMPACT THERE...AND THE LWR END
FVRD.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
NXT LOPRES TO AFFECT CWFA FRI-SAT. GDNC HAS BEEN RELATIVELY
CONSISTENT ON ITS OCCURANCE. RUN TO RUN DETAIL CHGS CAN BE XPCTD
THIS FAR OUT...AND INDEED THAT IS HPPNG. BUT...AN OFFSHR TRACK WUD
ENSURE THAT PTYPE WUD MAINLY BE SNW. BUT...ONE OF THOSE DETAILS TO
PONDER WUD BE TRACK-- TOO CLOSE WUD INTRODUCE RASN LINE...TOO FAR
OUT WUD LIMIT QPF. ATTM...THERE/S ENUF EVIDENCE TO AT LEAST PLACE A
MNTN IN HWO.
PLUNGING HGTS BHD SYSTM SUGGESTS THAT CWFA WL BE IN FOR A COLD
STRETCH LASTING INTO ELY NXT WK. THAT WUD ALSO SUGGEST UPSLP SHSN
POTL...ANTHR DETAIL WHICH CAN BE IRONED OUT IN DUE TIME.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
GRADUALLY LOWERING STRATUS DECK THROUGH THE MRNG...WITH MVFR
CIG/VSBY XPCD TO BEGIN BTWN 17Z AND 22Z...STARTING AT KCHO AND
WORKING NEWD TO BALT AREA...AS LIGHT SNOW OVERSPREADS THE TERMINALS.
WITHIN 2-3 HRS OF PRECIP ONSET...CONDS XPCD TO DETERIORATE TO
IFR...AND REMAIN THERE THRU TNGT. WINDS 5 KT OR LESS THRU TNGT.
VFR FLGT CONDS AND LGT WNDS XPCTD WED-THU INVOF HIPRES. NXT STORM
LINGERS FRI-DAY. WUD ANTICIPATE RESTRICTIONS DURING THIS TIME PD...
MOST LKLY DUE TO SNW.
&&
.MARINE...
LGT ELY FLOW XPCD THRU TNGT...WITH LOPRES WELL S OF WATERS. RN/SN
XPCD THIS EVE...AND SHUD CONT OVNGT.
HIPRES BLDS WED...PARKS OHD THU MRNG...AND THEN PUSHES E THU NGT. NO
FLAGS XPCTD THRU THIS PD.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR DCZ001.
MD...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR MDZ009-013.
WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR MDZ003-
501-502.
WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR MDZ004>007-010-011-014.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR MDZ016>018.
VA...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR VAZ030-031-040-042-050>054-501-502.
WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR VAZ025>027-
029-036>039.
WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR VAZ021-
028.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR VAZ055>057.
WV...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR WVZ053.
WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR
WVZ050>052-054-055-501>504.
MARINE...NONE.
&&
SYNOPSIS...PELOQUIN
NEAR TERM...PELOQUIN/SBK
SHORT TERM...HTS
LONG TERM...HTS
AVIATION...SBK/HTS
MARINE...SBK/HTSHazardous weather outlook, Feb 2, 12:33 PM EST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1233 PM EST TUE FEB 2 2010
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
031000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1233 PM EST TUE FEB 2 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WINTER STORM WARNING IS NOW IN EFFECT MUCH OF THE OUTLOOK AREA...
EXCEPT PORTIONS OF SOUTHERN MARYLAND AND NORTH CENTRAL VIRGINIA...
FOR 3 TO 6 INCHES OF SNOW.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR LATE THIS AFTERNOON
THROUGH TONIGHT FOR 1 TO 4 INCHES OF SNOW. THE ADVISORY INCLUDES LOWER
SOUTHERN MARYLAND...INCLUDING CHARLES...CALVERT AND ST MARYS COUNTIES...
AND THE VIRGINIA COUNTIES OF KING GEORGE...STAFFORD AND SPOTSYLVANIA.
PLEASE SEE THE LATEST WINTER WEATHER MESSAGE FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
FRIDAY THROUGH SATURDAY...A STORM SYSTEM HAS TO POTENTIAL TO
PRODUCE HEAVY SNOWFALL ACROSS THE MID ATLANTIC REGION. THERE IS
UNCERTAINTY REGARDING THE EXACT TRACK AND EVOLUTION OF THIS
STORM...SO PLEASE MONITOR THE LATEST FORECASTS.
SMALL CRAFT ADVISORIES WILL BE POSSIBLE FRIDAY INTO SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE WITH SNOW ACCUMULATION
REPORTS.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501-
502-WVZ050>055-501>504-031000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-
CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-
1233 PM EST TUE FEB 2 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WINTER STORM WARNING IS NOW IN EFFECT FOR MUCH OF THE OUTLOOK
AREA INCLUDING NORTHERN AND CENTRAL MARYLAND...NORTHERN VIRGINIA...
EXTENDING ALONG THE BLUE RIDGE INTO WEST CENTRAL VIRGINIA FOR SNOW OF
3 TO 6.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE REMAINDER OUTLOOK
AREA...INCLUDING MOST OF THE EASTERN WEST VIRGINIA PANHANDLE...
FAR NORTHWEST AND WEST CENTRAL VIRGINIA AND WESTERN AND WEST
CENTRAL MARYLAND. THIS AFTERNOON AND TONIGHT.
PLEASE SEE THE LATEST WINTER WEATHER MESSAGE FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY FOR THE FAVORED WESTERN
UPSLOPE AREAS.
FRIDAY THROUGH SATURDAY...A STORM SYSTEM HAS TO POTENTIAL TO
PRODUCE HEAVY SNOWFALL ACROSS THE MID ATLANTIC REGION. THERE IS
UNCERTAINTY REGARDING THE EXACT TRACK AND EVOLUTION OF THIS
STORM...SO PLEASE MONITOR THE LATEST FORECASTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE WITH SNOW ACCUMULATION
REPORTS.
SMZ
Winter Storm, Rappahannock
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Rappahannock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.685, -78.159 (the zone’s center; the record gives no point)
Snowfall totaled up to 6.5 inches across Rock Mills.
Winter Storm, Culpeper
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Culpeper forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.486, -77.956 (the zone’s center; the record gives no point)
Snowfall totaled up to 5.2 inches near Rixeyville.
Winter Storm, Madison
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Madison forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.414, -78.279 (the zone’s center; the record gives no point)
Snowfall totaled up to 5.9 inches near Haywood.
Winter Storm, Highland
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Highland forecast zone
- Reported by
- Unknown
Snowfall was estimated to be around five inches across the county.
Winter Weather, Shenandoah
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Shenandoah forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.858, -78.571 (the zone’s center; the record gives no point)
Snowfall averaged around three to four inches across the county.
Winter Weather, Page
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Page forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.620, -78.484 (the zone’s center; the record gives no point)
Snowfall averaged around two to four inches across the county.
Winter Weather, Rockingham
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Rockingham forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.481, -78.872 (the zone’s center; the record gives no point)
Snowfall averaged around two to four inches across the county.
Winter Weather, Augusta
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Augusta forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.109, -78.974 (the zone’s center; the record gives no point)
Snowfall totaled up to four inches in Staunton.
Winter Weather, Nelson
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Nelson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.787, -78.887 (the zone’s center; the record gives no point)
Snowfall totaled up 2.2 inches near Greenfield.
Winter Weather, Albemarle
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Albemarle forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.029, -78.477 (the zone’s center; the record gives no point)
Snowfall averaged between two and four inches across the county.
Winter Weather, Greene
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Greene forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.298, -78.467 (the zone’s center; the record gives no point)
Snowfall averaged between two and four inches across the county.
Winter Weather, Orange
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Orange forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.246, -78.013 (the zone’s center; the record gives no point)
Snowfall averaged between one and three inches across the county.
Winter Weather, Spotsylvania
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Spotsylvania forecast zone
- Reported by
- Unknown
- Coordinates
- 38.244, -77.558 (the zone’s center; the record gives no point)
Snowfall was estimated to average around four inches across the county.
Winter Weather, Stafford
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- Stafford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.421, -77.457 (the zone’s center; the record gives no point)
Snowfall averaged around four inches across the county.
Winter Weather, King George
- When
- February 2, 2:00 PM EST to February 3, 1:00 AM EST
- Where
- King George forecast zone
- Reported by
- Unknown
- Coordinates
- 38.274, -77.156 (the zone’s center; the record gives no point)
Snowfall was estimated to be around four inches across the county.
Winter Storm, Clarke
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Clarke forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.112, -77.997 (the zone’s center; the record gives no point)
Snowfall totaled up to 5.6 inches near Berryville.
Winter Storm, Loudoun
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Loudoun forecast zone
- Reported by
- Trained Spotter
Snowfall averaged between five and six inches across the county.
Winter Storm, Fairfax
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Fairfax forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.841, -77.291 (the zone’s center; the record gives no point)
Snowfall averaged around five inches across the county.
Winter Storm, Arlington
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Arlington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.855, -77.106 (the zone’s center; the record gives no point)
Snowfall averaged around five inches across the county.
Winter Storm, Prince William
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Prince William forecast zone
- Reported by
- Trained Spotter
Snowfall totaled up to 9.5 inches near Gainesville.
Winter Storm, Northern Fauquier
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Northern Fauquier forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.739, -77.809 (the zone’s center; the record gives no point)
Snowfall averaged around five inches across the northern part of the county.
Winter Storm, Southern Fauquier
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Southern Fauquier forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.739, -77.809 (the zone’s center; the record gives no point)
Snowfall averaged around five inches across the southern part of the county.
Winter Weather, Frederick
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Frederick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.195, -78.213 (the zone’s center; the record gives no point)
Snowfall averaged around four inches across the county.
Winter Weather, Warren
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Warren forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.909, -78.207 (the zone’s center; the record gives no point)
Snowfall averaged around four inches across the county.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in New Jersey, February 2 to 3, 201021 events
- Winter Storm and Winter Weather in Maryland, February 2 to 3, 201015 events
- Winter Storm and Winter Weather in West Virginia, February 2 to 3, 201010 events
- Winter Weather in Pennsylvania, February 2 to 3, 20109 events
- Winter Weather in North Carolina, February 2, 20107 events
- Winter Weather in Kentucky, February 2, 2010$10,000 · 5 events
- Winter Weather in Maryland, February 2 to 3, 20105 events
- Winter Weather in Delaware, February 2 to 3, 20104 events
- Heavy Snow in Virginia, February 2 to 3, 20103 events
- Heavy Rain in Hawaii, February 2, 20103 events
- Marine Thunderstorm Winds in Gulf of Mexico, February 2, 20103 events
- Heavy Snow in West Virginia, February 2, 20102 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 214094, 214095, 214096, 214097, 214100, 214103, 214104, 214105, 214106, 214107, 214108, 214109, 214110, 214111, 214112, 214087, 214088, 214089, 214090, 214091, 214092, 214093, 214099, 214101.